# SDR DLM88100835

- Difficulty date: March 29, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 57,514 hours, 44,403 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHTS AT ROWS 31-38 TO BE  INOPERATIVE. MX CLEANED THE GROUND CONNECTION AT THE FLOOR. THE LIGHTS THEN CHECKED NORMALLY AND THE ACFT WAS RETURNED TO SERVICE. ACFT WAS RETURNED TO SERVICE.
